# SDR ASAA0974489

- Difficulty date: February 21, 2009
- Submitted: February 24, 2009
- Operation: Air carrier
- Aircraft: N618AS
- Make and model: Boeing 737790
- Aircraft serial: 30543
- Aircraft time: 32,241 hours, 14,173 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT EXIT SIGN AT R1 DOOR EXIT IDENTIFIER AT L1 DOOR AND EXIT SIGN IN FORWARD CABIN CEILING DID NOT COME ON FOR EMERGENCY LIGHTS OPERATIONAL CHECK.  REF SSM 33 51 12.  REMOVED, REPLACED AND TESTED M1675 EMERGENCY EXIT LIGHT BATTERY AND POWER SUPPLY PER MM 33 51 06 960 806, OPS NORMAL.
